# SDR FDEA201106272432

- Difficulty date: June 27, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 49,408 hours, 16,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA SEAT TRACK LBL 8, STA 430 HAS CORROSION.  BLENDED CORRSION IAW SRM 51-21-01. ORIGINAL MAT. THICKNESS .090", BLENDED .065". MAT   REMAINING .025.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG. 5.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-31-01. CLASSFIED AS A MAJOR REPAIR.
